# SDR ASAA2016092918318

- Difficulty date: September 29, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143A7502Y158
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, SUPPORT BRACKET CRACKED AT BS 500G, STRINGER 25R.  ACFT GROUNDED. REMOVED AND REPLACED THE SUPPORT BRACKET IAW SRM 51-40-02, DWG 143A1232 REV A, DWG 3143A1232 REV A, AND SRM 51-40-02.
